Corrigendum � "L'Indice de Maslov en Dimension Infinie" [Journal of Lie Theory 18 (2008) 161--180]
Journal of Lie theory, Tome 19 (2009) no. 1, pp. 101-106
Cet article a éte moissonné depuis la source Heldermann Verlag
Lemma 3.2 and Proposition 3.2 in a previous paper of the author ["L'indice de Maslov en dimension infinie", Journal of Lie Theory 18 (2008) 161--180] are false. We give a new definition for the Fredholm pairs. The Maslov index can then be constructed in the same way.
Classification :
53D12, 17C65, 32M15
Mots-clés : Maslov index, bounded symmetric domains, Banach-Jordan algebras
Mots-clés : Maslov index, bounded symmetric domains, Banach-Jordan algebras
@article{JLT_2009_19_1_JLT_2009_19_1_a4,
author = {S. Merigon },
title = {Corrigendum � {"L'Indice} de {Maslov} en {Dimension} {Infinie"} {[Journal} of {Lie} {Theory} 18 (2008) 161--180]},
journal = {Journal of Lie theory},
pages = {101--106},
year = {2009},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2009_19_1_JLT_2009_19_1_a4/}
}
TY - JOUR AU - S. Merigon TI - Corrigendum � "L'Indice de Maslov en Dimension Infinie" [Journal of Lie Theory 18 (2008) 161--180] JO - Journal of Lie theory PY - 2009 SP - 101 EP - 106 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2009_19_1_JLT_2009_19_1_a4/ ID - JLT_2009_19_1_JLT_2009_19_1_a4 ER -
S. Merigon . Corrigendum � "L'Indice de Maslov en Dimension Infinie" [Journal of Lie Theory 18 (2008) 161--180]. Journal of Lie theory, Tome 19 (2009) no. 1, pp. 101-106. http://geodesic.mathdoc.fr/item/JLT_2009_19_1_JLT_2009_19_1_a4/